CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Constraints-Based Optical Hybrid Navigation for Small-Body Close Flybys 期刊论文
JOURNAL OF GUIDANCE CONTROL AND DYNAMICS, 2019, 卷号: 42, 期号: 5, 页码: 1093-1104
Authors:  Bu, Yanlong;  Yang, Yang;  Tang, Wenlin;  Ding, Chibiao;  Yin, Hejun
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Decentralized cooperative tracking subject to motion constraints 期刊论文
AUTOMATICA, 2018, 卷号: 96, 页码: 121-126
Authors:  Wang, Lin;  Markdahl, Johan;  Liu, Zhixin;  Hu, Xiaoming
Favorite  |  View/Download:17/0  |  Submit date:2018/11/16
Decentralized tracking  Formation control  Rigidity  Motion constraints  Attitude control  
Decentralized cooperative tracking subject to motion constraints 期刊论文
AUTOMATICA, 2018, 卷号: 96, 页码: 121
Authors:  Wang, Lin;  Markdahl, Johan;  Liu, Zhixin;  Hu, Xiaoming
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
Time-optimal path tracking for robots under dynamics constraints based on convex optimization 期刊论文
ROBOTICA, 2016, 卷号: 34, 期号: 9, 页码: 2116-2139
Authors:  Zhang, Qiang;  Li, Shurong;  Guo, Jian-Xin;  Gao, Xiao-Shan
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Robotic manipulators  Motor dynamics  Path tracking  Optimal trajectory  Optimal control  Convex optimization  
Distributed formation control with relaxed motion requirements 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2015, 卷号: 25, 期号: 17, 页码: 3210-3230
Authors:  Bishop, Adrian N.;  Deghat, Mohammad;  Anderson, Brian D. O.;  Hong, Yiguang
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
distributed control  formation control  multi-agent systems  
geometricerrorcontrolintheparabolablendinglinearinterpolator 期刊论文
journalofsystemsscienceandcomplexity, 2013, 卷号: 26, 期号: 5, 页码: 777
Authors:  Li Hongbo;  Zhang Lixian
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
A hierarchy of nonlinear differential-difference equations and a new Bargmann type integrable system 期刊论文
PHYSICS LETTERS A, 2006, 卷号: 359, 期号: 1, 页码: 47-51
Authors:  Sun, Ye-Peng;  Chen, Deng-Yuan;  Xu, Xi-Xiang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
differential-difference equation  Hamiltonian structure  binary nonlinearization  Liouville integrability